Alert archive / New York / Coastal Flood Statements in 2007

Coastal Flood Statement 3, NWS New York, NY

October 25, 20076 counties in New York; 4 counties in Connecticut; Hudson County, New Jersey

NWS New York, NY issued this coastal flood statement at Oct 25, 2007, 5:53 AM EDT for 6 counties in New York; 4 counties in Connecticut; Hudson County, New Jersey. It took effect at Oct 26, 2007, 7:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 25, 2007, 5:53 AM EDT (09:53 UTC)
In effect from
Oct 26, 2007, 7:00 AM EDT
Expired
Oct 25, 2007, 5:23 PM EDT
In force
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Hudson County, NJ, Bronx County, NY, Kings County, NY, New York County, NY, Richmond County, NY, Suffolk County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 49 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 9.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2007-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2007-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
601 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS41 KOKX 250953
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
553 AM EDT THU OCT 25 2007

MINOR COASTAL FLOODING POSSIBLE FRIDAY MORNING.

.A PERSISTENT...AND STRONG...NORTHEAST TO EAST FLOW TODAY AND
TONIGHT...ALONG WITH HIGH ASTRONOMICAL TIDES ASSOCIATED WITH A
FULL MOON...MAY RESULT IN MINOR TIDAL FLOODING BY FRIDAY MORNING
ALONG THE SHORES OF LONG ISLAND...NEW YORK CITY...AND HUDSON
COUNTY NEW JERSEY.

CTZ009>012-NJZ006-NYZ071>081-252100-
/O.NEW.KOKX.CF.S.0003.071026T1100Z-071026T1700Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-HUDSON-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-QUEENS-NASSAU-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
553 AM EDT THU OCT 25 2007

HIGH ASTRONOMICAL TIDES...ALONG WITH A PERSISTENT NORTHEAST TO
EAST FLOW WILL RESULT IN ABOVE NORMAL TIDES TONIGHT AND FRIDAY
MORNING. TIDES ARE EXPECTED TO RUN ONE HALF TO 1 FOOT ABOVE
NORMAL...AND WITH THE FRIDAY MORNING HIGH TIDE CYCLE BEING THE
HIGHER OF THE TWO HIGH TIDES...MINOR COASTAL FLOODING IS POSSIBLE.

HIGH TIDE CYCLE FRIDAY MORNING

LOCATION.........TIME OF......HEIGHT....MINOR/MODERATE....FORECAST
................HIGH TIDE.....OF TIDE....FLOOD HEIGHT......HEIGHT
..............................(MLLW).....(MLLW)............(MLLW)

ATLANTIC OCEAN... 
BATTERY............831 AM.......6.2.......6.7/8.0...........7.2
BERGEN POINT.......836 AM.......6.8........../8.5...........7.8


SOUTH SHORE BACK BAYS... 
FREEPORT...........847 AM.......4.1.......5.2/5.9...........5.1


LONG ISLAND SOUND... 
KINGS POINT.......1128 AM.......9.5.........../10.5.........10.5
STAMFORD..........1140 AM.......9.3........9.5/11.1.........10.3
BRIDGEPORT........1137 AM.......8.7........8.9/10.4..........9.7
NEW LONDON.........937 AM.......3.8........5.0/..............4.8

$$
2 follow-up statements
000 
WHUS41 KOKX 250959 CCA
CFWOKX

COASTAL HAZARD MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE UPTON NY
558 AM EDT THU OCT 25 2007

MINOR COASTAL FLOODING POSSIBLE FRIDAY MORNING.

.A PERSISTENT...AND STRONG...NORTHEAST TO EAST FLOW TODAY AND
TONIGHT...ALONG WITH HIGH ASTRONOMICAL TIDES ASSOCIATED WITH A
FULL MOON...MAY RESULT IN MINOR TIDAL FLOODING BY FRIDAY MORNING
ALONG THE SHORES OF LONG ISLAND...NEW YORK CITY...AND HUDSON
COUNTY NEW JERSEY.

CTZ009>012-NJZ006-NYZ071>081-252115-
/O.COR.KOKX.CF.S.0003.071026T1100Z-071026T1700Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-HUDSON-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-QUEENS-NASSAU-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
558 AM EDT THU OCT 25 2007

HIGH ASTRONOMICAL TIDES...ALONG WITH A PERSISTENT NORTHEAST TO
EAST FLOW WILL RESULT IN ABOVE NORMAL TIDES TONIGHT AND FRIDAY
MORNING. TIDES ARE EXPECTED TO RUN ONE HALF TO 1 FOOT ABOVE
NORMAL...AND WITH THE FRIDAY MORNING HIGH TIDE CYCLE BEING THE
HIGHER OF THE TWO HIGH TIDES...MINOR COASTAL FLOODING IS POSSIBLE.

&&

HIGH TIDE CYCLE FRIDAY MORNING

LOCATION.........TIME OF......HEIGHT....MINOR/MODERATE....FORECAST
................HIGH TIDE.....OF TIDE....FLOOD HEIGHT......HEIGHT
..............................(MLLW).....(MLLW)............(MLLW)

ATLANTIC OCEAN... 
BATTERY............831 AM.......6.2.......6.7/8.0...........7.2
BERGEN POINT.......836 AM.......6.8........../8.5...........7.8


SOUTH SHORE BACK BAYS... 
FREEPORT...........847 AM.......4.1.......5.2/5.9...........5.1


LONG ISLAND SOUND... 
KINGS POINT.......1128 AM.......9.5.........../10.5.........10.5
STAMFORD..........1140 AM.......9.3........9.5/11.1.........10.3
BRIDGEPORT........1137 AM.......8.7........8.9/10.4..........9.7
NEW LONDON.........937 AM.......3.8........5.0/..............4.8

$$
000
WHUS41 KOKX 252123
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
523 PM EDT THU OCT 25 2007

...MINOR COASTAL FLOODING FRIDAY MORNING...

A STRONG...PERSISTENT...NORTHEAST TO EAST FLOW TONIGHT AND
FRIDAY...ALONG WITH HIGH ASTRONOMICAL TIDES ASSOCIATED WITH A FULL
MOON...WILL RESULT IN MINOR TIDAL FLOODING FRIDAY MORNING ALONG
THE SHORES OF WESTERN LONG ISLAND...NEW YORK CITY...SOUTHWEST
CONNECTICUT AND HUDSON COUNTY NEW JERSEY.

CTZ009-NJZ006-NYZ071>078-080-260530-
/O.CAN.KOKX.CF.S.0003.071026T1100Z-071026T1700Z/
/O.NEW.KOKX.CF.Y.0011.071026T1100Z-071026T1700Z/
SOUTHERN FAIRFIELD-HUDSON-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-QUEENS-NASSAU-NORTHWESTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-
523 PM EDT THU OCT 25 2007

...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM TO 1 PM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A COASTAL FLOOD
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 1 PM EDT FRIDAY. 

HIGH ASTRONOMICAL TIDES...ALONG WITH A PERSISTENT NORTHEAST TO
EAST FLOW WILL RESULT IN ABOVE NORMAL TIDES TONIGHT AND FRIDAY
MORNING. TIDES ARE EXPECTED TO RUN ONE HALF TO 1 FOOT ABOVE
NORMAL...AND WITH THE FRIDAY MORNING HIGH TIDE CYCLE BEING THE
HIGHER OF THE TWO HIGH TIDES...WIDESPREAD MINOR COASTAL FLOODING
IS EXPECTED. THE HIGH TIDE CYCLE THIS EVENING DOES NOT POSE A
WIDESPREAD MINOR COASTAL FLOOD THREAT...BUT AN ISOLATED EVENT IS
POSSIBLE ACROSS THE SOUTH SHORE BACK BAYS OF WESTERN LONG ISLAND.

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

HIGH TIDE CYCLE FRIDAY MORNING

LOCATION.........TIME OF......HEIGHT....MINOR/MODERATE....FORECAST
................HIGH TIDE.....OF TIDE....FLOOD HEIGHT......HEIGHT
..............................(MLLW).....(MLLW)............(MLLW)

ATLANTIC OCEAN... 
BATTERY............831 AM.......6.2.......6.7/8.0...........7.2
BERGEN POINT.......836 AM.......6.8........../8.5...........7.8


SOUTH SHORE BACK BAYS... 
FREEPORT...........847 AM.......4.1.......5.2/5.9...........5.1


LONG ISLAND SOUND... 
KINGS POINT.......1128 AM.......9.5.........../10.5.........10.4
STAMFORD..........1140 AM.......9.3........9.5/11.1.........10.3
BRIDGEPORT........1137 AM.......8.7........8.9/10.4..........9.7
NEW LONDON.........937 AM.......3.8........5.0/..............4.8

$$


CTZ010>012-NYZ079-081-252230-
/O.CAN.KOKX.CF.S.0003.071026T1100Z-071026T1700Z/
SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-
NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
523 PM EDT THU OCT 25 2007

HIGH ASTRONOMICAL TIDES...ALONG WITH A PERSISTENT NORTHEAST TO
EAST FLOW WILL RESULT IN ABOVE NORMAL TIDES TONIGHT AND FRIDAY
MORNING. TIDES ARE EXPECTED TO RUN ONE HALF TO 1 FOOT ABOVE
NORMAL...AND WITH THE FRIDAY MORNING HIGH TIDE CYCLE BEING THE
HIGHER OF THE TWO HIGH TIDES...LOCALIZED MINOR COASTAL FLOODING
IS POSSIBLE.

&&

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Oct 25, 5:19 AM EDT, 34 minutes earlier.

Area forecast discussion, Oct 25, 5:19 AM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
519 AM EDT THU OCT 25 2007

.SYNOPSIS...
A COLD FRONT SOUTH OF THE AREA WILL PUSH A LITTLE FARTHER SOUTH
THROUGH THIS EVENING AS HIGH PRESSURE BUILDS ACROSS UPSTATE NEW YORK
AND INTERIOR NEW ENGLAND. THEN A COMPLEX LOW PRESSURE SYSTEM OVER
THE LOWER MISSISSIPPI VALLEY WILL MOVE SLOWLY NORTH...WHILE ITS
ATTENDANT WARM FRONT APPROACHES ON FRIDAY. THE FRONT WILL STALL JUST
SOUTH OF LONG ISLAND FRIDAY NIGHT...AND THEN LIFT NORTH OF THE AREA
SATURDAY MORNING. A COLD FRONT WILL APPROACH SATURDAY AFTERNOON...
AND SWEEP EAST OF THE AREA SATURDAY NIGHT. HIGH PRESSURE WILL THEN
BUILD IN FROM THE PLAINS FROM LATE SATURDAY NIGHT INTO TUESDAY.
AN ALBERTA CLIPPER-LIKE LOW WILL PASS TO THE NORTH TUE NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
RAINFALL OVER MOST OF THE AREA CONTINUES TO BE SPORADIC IN
NATURE...BUT THIS SHOULD CHANGE OVER THE LOWER HUDSON VALLEY THIS
MORNING AS A FRONTOGENETICALLY FORCED RAIN BAND STRETCHING FROM THE
SOUTH CENTRAL PA NORTHEAST INTO THE MID HUDSON VALLEY SHIFTS
SOUTHEAST IN RESPONSE TO ITS ASSOCIATED MID LEVEL CONFLUENCE MOVING
EAST AND SURFACE HIGH PRESSURE BUILDING INTO UPSTATE NEW YORK AND
NEW ENGLAND. AS HAS BEEN THE TREND ALL ALONG WITH THIS WX SYSTEM...
HAVE FORECAST A SLOWER IMPROVEMENT TREND FOR THIS AFTERNOON...WITH
RAIN LIKELY CONTINUING INTO THE AFTERNOON OVER EASTERN LONG
ISLAND...AND LINGERING CHANCES IN NYC METRO AND COASTAL SECTIONS.
PORTIONS OF THE LOWER HUDSON VALLEY MAY SEE SOME PEEKS OF SUNSHINE
LATE...BUT OVERALL TEMPERATURES UNDER CLOUD COVER AND THE OCCASIONAL
RAIN WILL NOT BUDGE MUCH...REACHING ONLY THE LOWER 50S IN THE HIGHER
ELEVATIONS AND MID 50S ELSEWHERE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
SOME DRYING WILL TAKE PLACE TONIGHT AS THE HIGH BUILDS TO THE
NORTH...WITH AN END TO ANY RAIN AND PARTIAL CLEARING ACROSS THE
INTERIOR....BUT SKIES SHOULD CLOUD BACK OVER LATE TONIGHT INTO EARLY
FRI MORNING AS THE SURFACE HIGH MOVES EAST...ALLOWING A WARM FRONT
TO APPROACH FROM THE SOUTH...AND AS A SOUTHERLY MID/UPPER LEVEL FLOW
DEVELOPS BETWEEN A STRONG UPPER HIGH OFF THE EAST COAST AND A CUTOFF
LOW LIFTING NORTH THROUGH THE MISSISSIPPI VALLEY. A 30-35 KT LLJ
OVERRIDING THE SURFACE FRONT AND TRANSPORTING RICH ATLANTIC MOISTURE
WITH PW 1.5 2 INCHES NORTHWARD WILL LIKELY RESULT IN MODERATE TO
HEAVY RAINFALL FOR THE NYC METRO AREA LATE FRI AFTERNOON AND EARLY
EVENING.

THE RAIN SHOULD LESSEN IN INTENSITY AS THE LLJ CONTINUES NORTH OF
THE AREA...BUT IN-SITU COOL AIR DAMMING SHOULD KEEP THE SURFACE WARM
FRONT PARKED NEAR OR JUST S OF LONG ISLAND FRI NIGHT...WITH TEMPS
REMAINING NEARLY STEADY IN THE 50S AND SOME PATCHY FOG DEVELOPING IN
THE MOIST AIRMASS...ESPECIALLY IN COASTAL SECTIONS.

THE WARM FRONT SHOULD LIFT NORTH OF THE AREA SAT MORNING...WITH
PRECIP BECOMING MORE SHOWERY IN NATURE IF NOT SHUTTING OFF
ALTOGETHER FOR A PERIOD. MEANWHILE...THE MISSISSIPPI VALLEY CUTOFF
LOW SHOULD OPEN UP AND MOVE NORTHEAST INTO THE OHIO VALLEY FRI
NIGHT...THEN THROUGH NY/PA ON SAT IN RESPONSE TO AN UPSTREAM KICKER
TROUGH MOVING EAST OVER SOUTH CENTRAL CANADA. STRONG MID/UPPER LEVEL
DYNAMICS WILL BE IN PLACE AS ITS ATTENDANT COLD FRONT APPROACHES...
VIA THE RIGHT REAR QUAD OF A STRONGLY DIFLUENT 100-KT UPPER JET
STREAK...A NEGATIVELY TILTED H5 TROUGH WITH STRONG VORT MAX LIFTING
NORTHEAST THROUGH THE AREA...AND A 40-50 KT SOUTHERLY LLJ.
SOME INSTABILITY WILL ALSO BE IN PLACE AS SURFACE TEMPS RISE TO NEAR
70...WITH DEWPOINTS IN THE LOWER 60S. SPC DAY 3 OUTLOOK DOES NOT
MENTION THE TRI-STATE AREA...BUT PER PHI STUDY THIS IS A
CLIMATOLOGICALLY FAVORED SETUP FOR AUTUMN SEVERE WX...TYPICALLY IN
THE FORM OF A NARROW LINE OF LOW-TOPPED CONVECTION CAPABLE OF
PRODUCING DAMAGING WINDS. NAM TIMING WAS PREFERRED AS THE GFS FRONT
OUTRUNS THE UPPER SUPPORT...WITH AN AFTERNOON FROPA IN MOST
PLACES...PERHAPS EARLY EVENING OVER FAR EASTERN SECTIONS.

SKIES SHOULD CLEAR SAT NIGHT INTO SUN MORNING AS RIDGING BRIEFLY
NOSES IN BEHIND THE FRONT...BUT WITH THE UPSTREAM KICKER TROUGH NOW
MOVING INTO THE AREA AND NEUTRAL OR WEAKLY CYCLONIC FLOW
ALOFT...WOULD EXPECT SOME STRATOCU TO DEVELOP SUN AFTERNOON MAINLY
NORTH/WEST OF NYC...BUT NO PRECIP. ALSO...AFTER A MILD DAY ON
SAT...TEMPS SHOULD RETURN TO NEAR NORMAL.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
GENERALLY DRY WEATHER WILL PREVAIL AS A LARGE AREA OF HIGH PRESSURE
OVER THE CENTRAL US MOVES EASTWARD. A REINFORCING SHOT OF COLD AIR
ON SUN NIGHT WILL DROP HIGHS BELOW NORMAL LEVELS FOR THE START OF
THE NEW WORK WEEK...BUT WILL REBOUND TO RIGHT AROUND SEASONABLE
LEVELS TUE THROUGH THE REMAINDER OF THE PERIOD. AN ALBERTA CLIPPER
TYPE LOW SHOULD PASS TO THE NORTH WITH ITS ATTENDANT COLD FRONT
SLIDING ACROSS  TUE NIGHT. HAVE KEPT THE FORECAST DRY FOR NOW...BUT
THIS COULD CHANGE ESPECIALLY IF IT DIPS FURTHER SOUTH.
RIDGING RETURNS AT BOTH THE SFC AND ALOFT FOR WED.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
MAINLY VFR CEILINGS AND VISIBILITIES AT THE TERMINALS WITH SOME
AREAS OF MVFR CONDITIONS IN LIGHT TO MODERATE RAIN. WITH AREA OF
MODERATE RAIN APPROACHING FROM THE SOUTHWEST MORE WIDESPREAD MVFR
CEILINGS AND VISIBILITIES WILL BE LIKELY THROUGH 10Z TO 12Z.
CONDITIONS THEN IMPROVES AS DRIER AIR BEGINS TO MOVE IN FROM THE
NORTH AS HIGH PRESSURE BUILDS FURTHER SOUTH. CEILINGS AND
VISIBILITIES VFR 14Z UNTIL TOWARD THE END OF THE TAF PERIOD. THEN
A WARM FRONTAL BOUNDARY APPROACHES AND MVFR CEILINGS ARE LIKELY TO
REDEVELOP AT THE COASTAL TERMINALS.

WINDS WILL BE FROM THE NORTH TO NORTHEAST 10 TO 15 KT...THEN SHIFT
MORE TOWARD THE NORTHEAST TO EAST AROUND 18Z...STILL 10 TO 15 KT.

OUTLOOK FOR 06Z FRIDAY THROUGH MONDAY...MVFR CEILINGS ARE LIKELY
TO BECOME WIDESPREAD AFTER 06Z FRIDAY AND THEN AS RAIN DEVELOPS
TOWARD 12Z VISIBILITIES WILL LOWER. AFTER 12Z LOW MVFR TO IFR
CEILINGS AND VISIBILITIES WILL BE THROUGH THE AREA WITH THE
FRONTAL BOUNDARY IN THE VICINITY. A COLD FRONT PASSING THROUGH
SAT NIGHT SHOULD BRING A RETURN TO VFR CONDITIONS BY SUNDAY AND
THEN REMAIN INTO MONDAY.

&&

.MARINE...
WINDS FROM THE NORTHEAST REMAIN STRONG...WITH GUSTS AT TIMES ON THE
OCEAN WATERS AROUND SMALL CRAFT LEVELS...AS TIGHT PRESSURE GRADIENT
REMAINS BETWEEN HIGH PRESSURE BUILDING IN FROM THE NORTH AND LOW
PRESSURE OVER THE SOUTHEASTERN STATES. WINDS WILL REMAIN STRONG OVER
THE OCEAN WATERS THROUGH FRIDAY AND DIMINISH ACROSS LONG ISLAND
SOUND LATER TODAY INTO TONIGHT AS THE CENTER OF THE HIGH PASSES TO
THE NORTH. WINDS WILL GRADUALLY SHIFT MORE FROM THE EAST DURING
FRIDAY AS THE CENTER OF THE HIGH PASSES TO THE NORTH. FRIDAY NIGHT
WINDS WILL SHIFT TO THE SOUTH AS THE HIGH MOVES OFF THE NORTHEAST
COAST AND LOW PRESSURE MOVES INTO THE GREAT LAKES. A COLD FRONT
ASSOCIATED WITH THE LOW WILL MOVE ACROSS THE WATERS SATURDAY NIGHT
AND SHIFT WINDS TO THE WEST. HIGH PRESSURE BUILDS IN FROM THE WEST
SUNDAY AND MONDAY.

SEAS ON THE OCEAN WATERS AT BUOY 44017 WERE CURRENTLY RUNNING AROUND
5 FT AND WITH THE STRONG EASTERLY FLOW...THEN SOUTHERLY...SEAS ON
THE OCEAN WATERS WILL LIKELY REMAIN ABOVE SMALL CRAFT LEVELS INTO
SATURDAY NIGHT. WILL CONTINUE THE SMALL CRAFT ON THE OCEAN FOR WINDS
AND SEAS THROUGH FRIDAY...AND THEN A SMALL WILL LIKELY BE CONTINUED
FOR SEAS ONLY FRIDAY NIGHT INTO SATURDAY NIGHT.

&&

.TIDES/COASTAL FLOODING...
TIDES ARE ASTRONOMICALLY HIGH TODAY THROUGH SATURDAY MORNING WITH A
FULL MOON OCCURRING LATER TONIGHT. THE MORNING HIGH TIDE CYCLES ARE
THE HIGHER OF THE TWO. WITH THE PROLONGED EASTERLY FETCH TIDES WILL
BUILD THROUGH FRIDAY MORNING. TIDAL DEPARTURES FOR THIS MORNINGS
HIGH TIDE CYCLE ARE ABOUT A QUARTER FOOT ABOVE NORMAL...AND THIS IS
NOT EXPECTED TO CAUSE ANY MINOR FLOODING ALONG THE OCEAN FACING
SHORES. HOWEVER...BY FRIDAY MORNING TIDES ARE FORECAST TO RUN 1/2 TO
1 FOOT ABOVE NORMAL...AND THIS WILL BE ENOUGH FOR SOME MINOR TIDAL
FLOODING ALONG THE OCEAN FACING SHORES. WILL INCLUDE TIDAL
DEPARTURES IN THE MARINE FORECAST.

&&

.HYDROLOGY...
THE CURRENT LIGHT TO MODERATE RAINFALL EVENT SHOULD PRODUCE TOTAL
QPF OF 1/4 TO 1/2 INCH. AN APPROACHING WARM FRONT ON FRI-SAT SHOULD
GENERATE AREAL AMOUNTS DOUBLE THAT...1/2 TO 1 INCH...WITH LOCALIZED
AMOUNTS OF UP TO 2 INCHES POSSIBLE...HIGHEST IN THE NYC METRO
AREA...NE NJ AND THE LOWER HUDSON VALLEY. THEN A COLD FRONT
ADVANCING THROUGH THE AREA ON SAT COULD PRODUCE ADDITIONAL LOCALIZED
QPF OF UP TO 1/2 INCH. WIDESPREAD FLOODING IS NOT ANTICIPATED...BUT
URBAN AND POOR DRAINAGE FLOODING ARE POSSIBLE.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT FRIDAY FOR
     ANZ350-353-355.

&&

PUBLIC...GOODMAN
AVIATION/MARINE...MET

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 5:23 PM EDTCoastal Flood AdvisoryOKXBronx, Kings, New York, Richmond, Suffolk, Westchester20 hr

Nearby

Coastal Flood Statements in New York, 2007Coastal Flood Statements in Connecticut, 2007Coastal Flood Statements in New Jersey, 2007Every coastal flood statement in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.